MAUDE Adverse Event Report: ASAHI INTECC CO LTD CARAVEL; MICROCATHETER

ASAHI INTECC CO LTD CARAVEL; MICROCATHETER
Catalog Number CRV150-19P
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
While attempting to go retrograde through an epicardial, the operator noticed a piece of the distal tip of the caravel microcatheter had sheared off.The piece of the microcatheter was noticed while removing the caravel from the anatomy.The operator attempted going retrograde through this epicardial after attempting to go antegrade through the native rca and trying to go retrograde through the septals as well as the graft.

Brand Name
CARAVEL
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key24260132
Report Number3004718255-2026-00003
Device Sequence Number9766701
Product Code DQY
UDI-Device Identifier04547327108782
UDI-Public(01)04547327108782(17)251231(10)230113K10A
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberCRV150-19P
Device Lot Number230113K10A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/22/2026
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer02/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/04/2026